# SDR C2XA02BT075

- Difficulty date: November 13, 2002
- Submitted: November 14, 2002
- Operation: Air carrier
- Aircraft: N13994
- Make and model: Emb EMB-145LR
- Aircraft serial: 145291
- Aircraft time: 5,750 hours, 4,154 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu
- Condition: Odor
- Location: Empennage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR---CO2912, CREW REPORTED, "STRONG FUEL SMELL IN CABIN AFTER APU START." MAINTENANCE STARTED APU IAW EMB145 AMM REFERENCE 49-10-00. OPS.CHECKED GOOD NOTED NO FUEL SMELL. (AIRCRAFT RETURNED TO SERVICE.)
